Publications from WU Math Dept., June 2017

  • Chavez-Casillas JA, Figueroa-Lopez JE. 2017. A one-level limit order book model with memory and variable spread. Stochastic Processes and their Applications 127(8):2447–2481.
  • McCarthy JE, Shalit OM. 2017. Spaces of Dirichlet series with the complete Pick property. Israel Journal of Mathematics 220(2):509–530. | MR3666434.
  • Mauhar M, Rusinko J, Vernon Z. 2017. H-representation of the Kimura-3 polytope for the m-claw tree. SIAM J. Discrete Math 31(2):783–795. | MR3636534.
  • Pascoe JE, Tully-Doyle R. 2017. Free pick functions: representations, asymptotic behavior and matrix monotonicity in several noncommuting variables. J. Funct. Anal. 273(1):283–328. | MR3646301.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819